MathSciNet Relay Station
MathSciNet bibliographic data
MR1036003 06B10 (06A23 08A30)
Grätzer, G.; Lakser, H. On complete congruence lattices of complete lattices. Trans. Amer. Math. Soc. 327 (1991), no. 1, 385–405.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement